MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. LGN HK LINK ASSY SZ 2-5 FEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH AND NEPHEW, INC. LGN HK LINK ASSY SZ 2-5 FEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71421631
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that as the surgeon was removing the femoral component from the tibial it was noticed that the assemble was broken.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no relevant supporting clinical information has been provided to assist with a clinical investigation, and the patient's current condition is unknown.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.Without the actual products involved, our investigation cannot proceed.Reviewing the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LGN HK LINK ASSY SZ 2-5 FEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7805051
Report Number1020279-2018-01569
Device Sequence Number1510678
Product Code KRO
UDI-Device Identifier00885556414873
UDI-Public00885556414873
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421631
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;